# SDR FDEA202307081187

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300*
- Aircraft serial: 873
- Aircraft time: 21,683 hours, 12,519 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 6039D000101
- Part serial: 869
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, O
- Precautionary procedure: K

## Discrepancy

PDIS  687     52-30  5349     08JUL23  MEM  OPEN  U  UPON ARRIVAL IN MEMPHIS. BLOCKED AT GATE.GROUND  CREW ADVISED MAIN CARGO DOOR LOCKS WERE OPEN ALONG  WITH MAIN HANDLE.NO INDICATIONS IN COCKPIT ECAM  DOOR PAGE .UPON VISUAL INSPECTION FOUND LATCHES AND  DOOR HANDLE NOT LOCKED.  UPDT 09JUL23 09:19   MEM U  AMM 52-71-00-05-02  CHECKED RIG OF SWITCH 49WS HANDLE LIMIT SW AND 48WS  DOOR LIMIT SW.  BOTH SWITCHES ARE WITHIN LIMITS.  PERFORMED OPERATIONAL TEST OF DOOR AND LOCKS.  EVERYTHING WORKS AS IT SHOULD.  PULLED PANALS TO  ACCESS LOCKING MECHANISM FOR STEP 1 OF TSI REF MTSI  52-30 5350.   REMOVED AND REPLACED LOCKING ACTUATOR. COMPLETED THE ADJUSTMENT AND TEST OF   MAIN CARGO DOOR
